How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Dermatology
Satisfied Customers: 17550
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Dermatology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I put my feet in the water in Miami Beach 2for about 10

Customer Question

I put my feet in the water in Miami Beach 2for about 10 minutes ..Now I have black small dots popping up own my feet now ..What is the cause of that?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I am taking blood pressure medicine benecar and Hydrochlorize .I just came from the beach about a hour ago.I am can of getting paranoid now because my feet was itching and I put some alcohol on them and the black dots started poppin up
JA: Sounds like you have some questions about your blood pressure. Luckily, the doctors and specialists are on call 24/7 to get you the answers you need to stay healthy.
Customer: My blood pressure is OK I am just hoping that I have been infected by a Parisite or etc.
JA: Anything else in your medical history you think the doctor should know?
Customer: No I am jutlst wondering why would small looking black dots be popping up own my feet.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Dermatology
Expert:  Dr. D. Love replied 4 months ago.

Hello from JustAnswer.

Could you attach a picture of these black dots, preferably a close-up or a high resolution image that allows for zooming?

Customer: replied 4 months ago.
Did you received the picture Sir
Customer: replied 4 months ago.
Hello I am waiting on and answer ???
Expert:  Dr. D. Love replied 4 months ago.

These spots are due to small amounts of bleeding into the skin, called petechiae.

It is not common for petechiae to occur because of contact with salt water They can occur from a variety of causes. Exertion or minor trauma could be a contributing factor, so activities that were done while entering the salt water may be more of a role than the contact with the salt water, itself. They also can occur from a reaction to medicine, but it would be more of a concern if a new medicine is being used, including aspirin for a headache. Certain medical conditions also could be an issue for persistent symptoms.

If these spots resolve and do not recur, then there is no need for further evaluation. However, if the spots are persistent or recurrent, then it would be appropriate to see your doctor for an evaluation.

Customer: replied 4 months ago.
OK I have started several days ago taking Bayer 81 MG ..Would that create a problem dealing with these black dots
Expert:  Dr. D. Love replied 4 months ago.

Aspirin works by inhibiting platelets, and one of the possible side effects of inhibiting platelets is the small bleeding into the skin. Aspirin is one of the most common medicines that can cause this problem. The aspirin can cause petechiae directly and it also can predispose someone to developing petechiae from exertion or minor trauma. If petechiae happen from another cause, then it can also make the problem worse and slower to resolve.

However, since the aspirin was recently started, it would be most suspicious that this is due to the aspirin. You do not say why the aspirin was started, but if it was a general prophylactic, it may be better to stop the aspirin until the spots resolve.

Customer: replied 4 months ago.
Well I started taking the Bayer Asprin because of the hight blood presure..I was feeling paranoid because in Houston TX. This guy put his legs in the Galveston Beach water and he end up catching a parasite. .To cause home to losses both of his legs withing a few days..
Expert:  Dr. D. Love replied 4 months ago.

Most infections that can be acquired from salt water exposure of the beach would enter the foot through an open wound. This also does not look like the changes that would occur with parasites.

The primary infection that would be a concern is not a parasite, but a bacteria, called Vibrio. This infection also is typically acquired via a foot wound, and can cause secondary infection of the wound. The spots that you are experiencing is not what is seen with Vibrio.

Customer: replied 4 months ago.
OK So you are saying that not a saying of Vibrio ? Cause Dr. I am really freaking Out about these dots own my feet.
Expert:  Dr. D. Love replied 4 months ago.

These spots are not worrisome for Vibrio.

Customer: replied 4 months ago.
OK So the moral of the story is that this isn't a flesh eating situation? Since thesee black dots has pop up all over a suddenon both of my feet
Expert:  Dr. D. Love replied 4 months ago.

Correct, this is not a flesh eating infection, primarily because of the appearance, but it is also true that the presence on both feet would suggest that it is not such an infection.

Customer: replied 4 months ago.
SI In The morning when I awake and the dots are still there , same size and haven't multiply what would should I do ... Let time take its place and just pay more attention to them ..What should I do if they decide to spread more and more?
Expert:  Dr. D. Love replied 4 months ago.

It may take several days for the spots to resolve and the spots may get worse initially, particularly since the aspirin effect is still in your system, even if you do not take another pill for a while. However. the spots are persistent, it would be appropriate to see your doctor.

Customer: replied 4 months ago.
Okay you are advising me to go ton my family Dr.
Expert:  Dr. D. Love replied 4 months ago.

If they do not resolve spontaneously.

Customer: replied 4 months ago.
OK thanks
Expert:  Dr. D. Love replied 4 months ago.

You are most welcome.

Expert:  Dr. D. Love replied 4 months ago.

Please let me know if I can provide any further assistance.